MAUDE Adverse Event Report: JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) PINN GB OFFSET GRATER HANDLE; REAMER

JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) PINN GB OFFSET GRATER HANDLE; REAMER
Catalog Number 255000100
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during hip surgery the reamer broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been identified as greatbatch reamer product.As such depuy will provide this 3rd party who has the legal responsibility to report this malfunction event.There is no reported serious injury.Depuy has no reporting responsibilities as a consequence.

Brand Name
PINN GB OFFSET GRATER HANDLE
Common Device Name
REAMER
Manufacturer (Section D)
JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH)
2 hampshire street
foxborough MA 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
4545 kroemer road
fort wayne IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20291074
Report Number1818910-2024-20038
Device Sequence Number7199998
Product Code HTO
UDI-Device Identifier00840096400083
UDI-Public(01)00840096400083(10)PC2733415
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number255000100
Device Lot NumberPC2733415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/03/2024
10/30/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/08/2024
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale